# SDR IPXA2018083193375

- Difficulty date: August 26, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 18,584 hours, 11,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD UPPER PANEL SUPPORT BRAKET FRAME 54,  BL 0 WAS CRACKED.  REMOVED AND REPLACED THE SUPPORT BRAKET IAW SRM 51-40-21.
